# SDR SWIA202265449

- Difficulty date: February 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANS COWL COAMING CHAFFED     (C-CHECK RO 4/25/2022)    L/H LOWER TRANSCOWL HAS BEEN REPAIRED REF REO#S 670-54-21-1207, REV A, DATED 8/27/15 AND 690-54-21-409, REV --, DATED 2/16/22. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
